# SDR GTIA2019120234827

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 17,618 hours, 8,019 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NATURAL GAS / ROTTEN EGG SMELL DETECTED MOMENTERALLY ONCE DURING CLIMB, TWICE DURING DESCENT. ONE FA SMELLED ODOR THE FIRST TIME AROUND ROW 15 FOR ABOUT 30 SEC. THE 2ND FA'S SMELLED THE ODOR  AT THE AFT OF THE CABIN THE SECOND TIME FOR ABOUT 30 SECONDS. NO ACTION WAS TAKEN BY FLIGHT CREW SINCE THE SECOND OCURENCE WAS NOT REPORTED TO FLIGHT CREW & THE FA WAS NOT TOTALLY SURE ABOUT THE FIRST OCCURENCE.-ACCOMPLISHED T/S IAW TSM 05-50-00-810-831-A NO ODOR SMELL NOTED. AIRCRAFT OK TO RETURN TO SERVICE MOC NOTIFIED .
